Some types of soft paracompactness via soft ideals

Document Type : Research Paper


1 Department of Mathematics, Ege University, 35100, Izmir, Turkey

2 Department of Mathematics, Duzce University, 81620, Duzce, Turkey


In this paper, we introduce the soft $\mathcal{I}$-paracompact spaces and the soft $\mathcal{I}$-S-paracompact spaces. First, we investigate the relationships between these spaces and soft paracompact spaces. Also, we give some fundamental properties of these spaces. Finally, we prove that soft $\mathcal{I}$-S-paracompact spaces are invariant under perfect mappings.


Volume 10, Issue 2
December 2019
Pages 197-211
  • Receive Date: 09 May 2018
  • Revise Date: 20 November 2018
  • Accept Date: 03 January 2019